Second, about 5 days ago I noticed my toes kinda getting a blue tint, right where the nail starts? When I cross my legs I’ll notice my toes tingling and then I see that all my nails and toes are blueish, not crazy, but noticeable. Ah…what do I do? Is this die-off? Haven’t heard of it?
This is definitely not die-off. And yes I’ve heard of it. Have you had your blood pressure pills changed lately?
You didn’t mention it, but are you taking any type of antibiotic? And have you ever had the nails to turn blue in the past?
If you have primary or secondary Raynaud’s Syndrome, cold temperatures as well as stress can trigger attacks during which little or no blood will flow into affected areas. When this happens the skin as well as nails can turn white and then blue for a short time. As the blood flow returns, the areas can (but not always) turn red and throb, tingle, feel numb, or burn. In some extreme cases, doing something as simple as taking something from the freezer can cause the fingernails to turn blue. Under normal circumstances Raynaud’s is more aggravating than being a serious illness.
One of the many causes of Raynaud’s Syndrome is blood pressure medicines which contain beta blockers. My guess is that this is what you’re taking in the way of a blood pressure pill. Correct? If so, it’s possible that you may need to have the dosage changed, but this may not be the case of course, which is why it should be checked for correctness.
You don’t have to get all of the vitamins at one time or even at all, that’s up to you. If you can’t manage to obtain all but only a few, I would definitely continue to take “Molybdenum Amino Acid Chelate,” vitamin C and vitamins A & D.
Be sure to read the information on the posts which Thomas posted for you if you’ve not already.
Definitely get your money back for the Threelac as you don’t need to be wasting money on this.
I also take a probiotic 2 a day and enzymes at each meal.
Probiotics should be taken on an empty stomach. Which probiotic are you taking, and what enzymes?